Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suffering from hypothyroid, severe hypoglycaemia, low BP, dizziness. Cause of worry?

Hi I am female age 51 with hypothyroid disease under control of levothyroxine . My doctor suspects I may have Addison s, I am not diabetic but have been considerd borderline. I have had bouts of severe hypoglycemia as well as very low blood pressure (83/58)feeling very dizzy. My question is what are bp and glucose levels that I should be concerned about running to er over? I have never had blood glucose 150 but, ate one hour ago and it is 192! My meal did not contain sugar just a steak sandwich and I did not eat al the bread. Any help would be appreciated!
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
by seeing the hypo-tension and hypoglycemic episodes, it looks like you may have addisons also. hormonal assay may help in diagnosis.

wish you good help
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor